# SDR DALA2019071604263

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BTW FR 12 TO FR 24 -Y 1292 IN PASSEN GER CABIN (1 EA) (SSI 531189). REPLACED FLOORBEAM LOC BTW FR12 TO FR24 -Y1292 IN PASSENGER CABIN ASPER SRM 51-72-11 AND DWG D53112812.
